# SDR 2001F00386

- Difficulty date: August 9, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215321
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R LAMINATED TEETER BEARINGS WORN.  REPLACED WITH NEW BEARINGS.  (M)
